# SDR SIMA20140423006

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 27,472 hours, 19,341 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Part number: 601R905441
- Part serial: C9602
- Condition: Faulty
- Location: Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ELEVATOR SPLIT CAUTION MSG.  R & R RT ELEVATOR POSITION TRANSMITTER IAW AMM 27-34-10, OPERATIONS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME.  R & R NR 1 DCU IAW CRJ 700 31-41-04.  DID NOT FIX ELEVATOR SPLIT CAUTION MSG.
